Existence of Solutions for Higher-order Periodic Boundary Value Problems in Banach Spaces

ZHANG Huan-huan

PDF(125 KB)
PDF(125 KB)
Journal of Shihezi University ›› 2006, Vol. 24 ›› Issue (5) : 644-646.

Existence of Solutions for Higher-order Periodic Boundary Value Problems in Banach Spaces

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2006, 24(5): 644-646

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(125 KB)

Accesses

Citation

Detail

Sections
Recommended

/